# SDR MASA01045

- Difficulty date: May 30, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Broken
- Location: Jet Pipe
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 6427 - PHX-EUG - ENGINE FIRE DETECTION LIGHT CAME ON FOR 1 SECOND.  THE MESSAGE WAS NOT ASSOCIATED WITH A AURAL WARNING HORN.  THE PLANE CONTINUED ON TO EUG WITHOUT ANY FURTHER INCIDENT.  AFTER LANDING MAINTENANCE TROUBLESHOT AND FOUND BROKEN WIRE IN THE JET PIPE LOOP.  OP CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
